# SDR COMA0160538

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 4,025 hours, 3,573 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

VERY NOTICEABLE YAWING MOTION INFLIGHT.COULD NOT DUPLICATE.  CHEDCKED YAW DAMPNERS AND RUDDER SYSTEM.  NO DEFECTS FOUND.
